# SDR DELA200700006

- Difficulty date: August 20, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Lear 35A
- Aircraft serial: 431
- Aircraft time: 11,261 hours, 9,416 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH, LOWERED LANDING GEAR AND HAD RED LIGHT ON RT MLG.  RECYCLED GEAR, SAME RESULT.  PERFORMED ELECTRICAL MALFUNCTION ALTERNATE GEAR EXTENSION, SAME RESULT.  CHANGED LANDING LOCATION; LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED MALFUNCTIONING RT MLG DOWNLOCK SWITCH.  REPLACED SWITCH, PN 1EN1-8. PERFORMED GEAR SWING, OPS CHECK GOOD.
